# SDR DALA13047240995

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,902 hours, 41,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE TAIL CONE TEE PIN CABLE WAS NOTED TO BE RUSTY AT BOTH ENDS OF THE LT TAIL ACCESSORY COMPARTMENT.  THE RUST WAS REMOVED AND THE CABLE WAS TREATED IAW WC 5350-01077-0101 AND THE REQUIRED INSPECTION WAS COMPLETED.
